# SDR SWIA202055842

- Difficulty date: December 4, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS501.00 BETWEEN STR24L Â€“ STR25L. HAS EXFOLIATED CORROSION   (C-CHECK) RO 2/1/2021    INSTALLED NEW FRAME SECTION AT  FS501.00 BETWEEN STR24L Â€“ STR25L REF BOMBARDIER DRAWING SH690-33750 REV Y, CRJ900 SRM 51-42-06-001-001-A01 AND REO 690-53-31-544 REV -- DATED 2020-12-30. COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS
